# SDR CA120917005

- Difficulty date: September 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE LOW FUEL PRESSURE WARNING CAME ON, ACCOMPANIED BY A TORQUE DROP TO 5 PERCENT.  THE CREW TURNED ON THE AIRFRAME BOOST PUMP AND RETURNED TO THE POINT OF DEPARTURE.  TROUBLESHOOTING IS ON-GOING WITH THE REPLACEMENT OF THE FLOW DIVIDER AND FUEL CONTROL.
